Local asymptotic symmetry of singular solutions to nonlinear elliptic equations.
Inventiones mathematicae, Tome 123 (1996) no. 3, pp. 221-232
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1996__123_3_144342,
author = {Congming Li},
title = {Local asymptotic symmetry of singular solutions to nonlinear elliptic equations.},
journal = {Inventiones mathematicae},
pages = {221--232},
year = {1996},
volume = {123},
number = {3},
zbl = {0849.35009},
url = {http://geodesic.mathdoc.fr/item/IM_1996__123_3_144342/}
}
Congming Li. Local asymptotic symmetry of singular solutions to nonlinear elliptic equations.. Inventiones mathematicae, Tome 123 (1996) no. 3, pp. 221-232. http://geodesic.mathdoc.fr/item/IM_1996__123_3_144342/